MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK

Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK
Catalog Number DYNJ41443T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have had 3 reports so far about surgical blades falling off of knife handles.1 was today during the initial incision for a back fusion and the other 2 were during total joints.".
 
Additional Manufacturer Narrative
The account reported finding blade falls out of knife handle, and the complaint text reported surgical blades falling off of knife handles during the initial incision for a back fusion and during total joints.No sample or photo was received for the investigation; finished good production records were unable to be reviewed as no lot number was provided, the finished good pack build was reviewed and no issues were identified that would likely contribute to the reported concern, and trending was reviewed.Medline was unable to confirm the defect as no samples or detailed photos were provided, and without a sample, it is challenging to determine the true root cause of the reported issue.Our supplier quality team will monitor this issue for trending purposes, and no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAMINECTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50870156
Report Number1417592-2026-49010
Device Sequence Number9314621
Product Code OJH
UDI-Device Identifier10198459156571
UDI-Public10198459156571
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ41443T
Device Lot NumberUNK MXC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown